# SDR SWAA2022022572619

- Difficulty date: November 29, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P2 FWD CARGO COMPARTMENT RH STA 400 TO 420 HAS SPOTS OF CORROSION ON Z-ANGLE / REMOVED CORROSION ON THE 'Z' ANGLE FOUND OUT OF LIMITS AND INSTALLED NEW Z ANGLE P/N BAC 1496-444 7075-T62 AND RESTORED FINISH IAW B737-700 SRM 51-40-05-0G-0; SRM 51-40-05-0G; AMM 51-21-41-370-803 AND DWG# 143A7500 REV:A. STA 400 TO 420 R/H FWD CARGO COMPARTMENT .RBL 25'
